Home > Experts > Question Question Posted by: mynk | 2016/07/29 nightfall Hello sir I am 18 years old.I have problem of nightfall from last 8 months.at that time I don't feel any problm with that but from lst 1 month I feel very tensed about it.the morning it happens I feel headache which disturbs my study.I am now taking ayurvedic treatment from last 15 days..but i still feel headache ..I told my doc about that he give me medicine for headache and told me that headache is not due to nightfall.but still I thought a lot about that and feared that if it will happen it will disturb my studies. Please give me some suggestion that really my headache prblm is due to nightfall or not..please reply soon.thank you.. Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions LOWER BACK PAIN HUSBAND HAS SWOLLEN LYMTH NODE CLOSE TO HIS GROIN Womans chronic tension orgasm How many sleeping pills is too many? Could blood tests resulting in high Inflamatory markers be shingles? Maintenande battle Zinplex and 3 month injection Klein bloedblasies op my lyf. verloor van hare Hartklep vervanging Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Hormone Working for 4 years on Contract Not sure if my boyfriend is in our relationship My son is on a hunger strike because he got braces advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?